This is a preview and has not been published.

g-Small Intersection Graph of a Module

Authors

  • Ahmed H. Alwan Department of Mathematics, College of Education for Pure Sciences, University of Thi-Qar, Thi-Qar, Iraq. https://orcid.org/0000-0003-4367-4606

DOI:

https://doi.org/10.21123/bsj.2024.8967

Keywords:

Connectivity, Domination, Module, Small submodule, Small intersection graph

Abstract

Let  be a commutative ring with identity, and  be a left -module. The g-small intersection graph of non-trivial submodules of , indicated by , is a simple undirected graph whose vertices are in one-to-one correspondence with all non-trivial submodules of  and two distinct vertices are adjacent if and only if the intersection of the corresponding submodules is a g-small submodule of . In this article, the interplay among the algebraic properties of , and the graph properties of  are studied. Properties of  such as connectedness, and completeness are considered. Besides, the girth and the diameter of  are determined, as well as presenting a formula to compute the clique and domination numbers of . The graph  is complete if,  is a generalized hollow module or  is a direct sum of two simple modules, is proved.

Downloads

Download data is not yet available.

References

Chakrabarty I, Ghosh S, Mukherjee TK, Sen MK. Intersection Graphs of Ideals of Rings. Discrete Math. 2009; Vol. 309: 5381-5392. https://doi.org/10.1016/j.endm.2005.06.104

Akbari S, Tavallaee HA, Khalashi Ghezelahmad S. Intersection Graph of Submodules of a Module. J Algebra Appl. 2012; 11(1): 1250019, 1-8. https://doi.org/10.1142/S0219498811005452

Alwan AH. Maximal Ideal Graph of Commutative Semirings. Int J Nonlinear Anal Appl. 2021; 12(1): 913-926. https://doi.org/10.22075/ijnaa.2021.4946

Alwan AH. Maximal Submodule Graph of a Module. J Discrete Math Sci Cryptogr. 2021; 24(7): 1941-1949. https://doi.org/10.1080/09720529.2021.1974652

Amreen J, Naduvath S. Order Sum Graph of a Group. Baghdad Sci J. 2023; 20(1): 181-188. http://dx.doi.org/10.21123/bsj.2022.6480

Mahdavi LA, Talebi Y. On the small intersection graph of submodules of a module. Algebr Struct their Appl. 2021; 8(1): 117-130. https://civilica.com/doc/1580010

Wisbauer R. Foundations of Module and Ring Theory. Gordon and Breach, Reading; 1991. https://doi.org/10.1201/9780203755532

Koşar B, Nebiyev C, Sokmez N. G-Supplemented Modules. Ukr Math. J. 2015; 67(6): 861-864. https://doi.org/10.1007/s11253-015-1127-

Zhou DX, Zhang XR. Small-Essential Submodules and Morita Duality. Southeast Asian Bull. Math. 2011; 35(6): 1051-1062. http://www.seams-bull-math.ynu.edu.cn/downloadfile.jsp?filemenu=_201106&filename=14_35(6).pdf

Koşar B, Nebiyev C, Pekin A. A Generalization of g-Supplemented Modules. Miskolc Math Notes. 2019; 20(1): 345-352. https://doi.org/10.18514/MMN.2019.2586

Bondy JA, Murty USR. Graph Theory. Graduate Texts in Mathematics 244. New York: Springer; 2008.

Ӧkten HH, Pekin A. On g-Radical Supplement Submodules. Miskolc Math Notes. 2021; 22(2): 687-693. DOI: https://doi.org/10.18514/MMN.2021.3394

Kaynar E, Türkmen E, Çalışıcı H. SS-Supplemented Modules. Commun Fac Sci Univ Ank Sér. A1, Math. Stat. 2020; 69(1): 473-485. https://doi.org/10.31801/cfsuasmas.585727

Clark J, Lomp C, Vanaja N, Wisbauer R. Lifting Modules, Supplements and Projectivity in Module Theory. Frontiers in Mathematics, Birkauser Verlag; 2006. https://link.springer.com/book/10.1007/3-7643-7573-6

Al-Harere MN, Mitlif RJ, Sadiq FA. Variant Domination Types for a Complete h-Ary Tree. Baghdad Sci J. 2021; 18(1(Suppl.)): 2078-8665. https://doi.org/10.21123/bsj.2021.18.1(Suppl.).0797

Downloads

Issue

Section

article